Maximal monotonicity for the sum of two subdifferential operators in L p-spaces

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

This paper is devoted to providing a sufficient condition for the maximality of the sum of subdifferential operators defined on reflexive Banach spaces and proving the maximal monotonicity in Lp(Ω) ×Lp′(Ω) of the nonlinear elliptic operator u→-Δmu+β(u(·)) with a maximal monotone graph β.

Original languageEnglish
Pages (from-to)1664-1671
Number of pages8
JournalNonlinear Analysis, Theory, Methods and Applications
Volume74
Issue number5
DOIs
Publication statusPublished - 2011 Mar 1
Externally publishedYes

Keywords

  • Banach space
  • Maximal monotone
  • Nonlinear elliptic operator
  • Subdifferential

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Maximal monotonicity for the sum of two subdifferential operators in L <sup>p</sup>-spaces'. Together they form a unique fingerprint.

Cite this